# SDR UIEA2021062401408

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,278 hours
- System (JASC): 3400 · Navigation System
- Part: Adi
- Part number: 6227998003
- Part serial: 125364
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AFTER THRUST ADVANCE F/O'S ADI BLANKED, PERFORMED LOW SPEED REJECTED T/O AND TAXIED BACK TO BLOCKS.( REMOVED AND REPLACED RIGHT ADI IAW B767 AMM 34-27-03 AND 34-33-00 OPS CHECK GOOD. )
